RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 3, Pages 77–84 (Mi mais65)  

This article is cited in 1 scientific paper (total in 1 paper)

On a reachability set of automaton 3-counter machines

E. V. Kuz'min, D. Yu. Chalyi

P. G. Demidov Yaroslavl State University

Abstract: In this paper we prove the existence of automaton 3-counter machines which have non-semilinear reachability sets.

Keywords: abstract counter machines, automaton counter machine, Communicating Colouring Automata, reachability sets, semilinear sets

Full text: PDF file (263 kB)
References: PDF file   HTML file
UDC: 519.7
Received: 28.06.2009

Citation: E. V. Kuz'min, D. Yu. Chalyi, “On a reachability set of automaton 3-counter machines”, Model. Anal. Inform. Sist., 16:3 (2009), 77–84

Citation in format AMSBIB
\Bibitem{KuzCha09}
\by E.~V.~Kuz'min, D.~Yu.~Chalyi
\paper On a reachability set of automaton 3-counter machines
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 3
\pages 77--84
\mathnet{http://mi.mathnet.ru/mais65}


Linking options:
  • http://mi.mathnet.ru/eng/mais65
  • http://mi.mathnet.ru/eng/mais/v16/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kuzmin, D. Yu. Chalyi, “O mnozhestve dostizhimosti avtomatnykh schetchikovykh mashin”, Model. i analiz inform. sistem, 17:1 (2010), 52–64  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:156
    Full text:50
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020